MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,8.5

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,8.5
Catalog Number MSG9985Z
Medical Device Problem Codes Material Fragmentation (1261); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the gloves are ripping consistently during use" and "after one of the cases today, the dr.Noticed the glove was torn and a piece was missing that they could not find.".
 
Additional Manufacturer Narrative
The customer reported that the gloves were ripping consistently during use, and after one of the cases, the dr.Noticed the glove was torn and a piece was missing that they could not find.Medline conducted a thorough investigation, which included a review of the reported concern, examination of the returned sample, and comparison against the approved product specification measurements on file; thirteen gloves were drawn from the size 8.5 box and tested using visual confirmation, dimensional inspection, donning/doffing test, and grip test.All thirteen gloves passed all testing methods, with no abnormalities observed, and with the provided samples, medline was unable to confirm the reported issue.The root cause could not be identified, and there were no reports of death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,8.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50668304
Report Number1417592-2026-30964
Device Sequence Number10235208
Product Code KGO
UDI-Device Identifier10193489029888
UDI-Public10193489029888
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K203538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9985Z
Device Lot Number2046493380
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown